# SDR CALA2017121904538

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54474
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STR RBL 10.45 HAS CORROSION ON UPPER AND LWR SURFACE AT NUTPLATES AT STA 1470. ACCOMPLISHED PERMANENT REPAIR ON AFT CARGO FLOOR STR, AT STA 1470 RBL 10.45" IAW SRM 53-00-53 REPAIR 1, FIG 201. REMOVED CORROSION DETAILS BLENDED DAMAGED L=2.4 W=.9" D=.020" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 AD1 DETAIL V.
